Hyers-Ulam stability of functional inequalities: a fixed point approach


Batool A., Nawaz S., Ege Ö. , De La Sen M.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2020, no.1, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2020 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1186/s13660-020-02520-8
  • Title of Journal : JOURNAL OF INEQUALITIES AND APPLICATIONS

Abstract

Using the fixed point method, we prove the Hyers-Ulam stability of a cubic and quartic functional equation and of an additive and quartic functional equation in matrix Banach algebras.